MAUDE Adverse Event Report: INSTITUT STRAUMANN AG RIDGEFIT, Ø2.4, GH2.8, SLA®, 14,TIN, RXD; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG RIDGEFIT, Ø2.4, GH2.8, SLA®, 14,TIN, RXD; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 042.949S
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Fibrosis (3167)
Date of Event 02/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2023 in ada 23.Details of surgery: implant surface not completely covered with bone.On (b)(6) 2024, non-osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: peri-implantitis and mobility.No further patient complications were reported.

Brand Name
RIDGEFIT, Ø2.4, GH2.8, SLA®, 14,TIN, RXD
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key19107116
Report Number0001222315-2024-000956
Device Sequence Number12704269
Product Code DZE
UDI-Device Identifier07630031753649
UDI-Public07630031753649
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/15/2024
Report Date (Section F) 03/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number042.949S
Device Lot Number20-424036
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/15/2024
Device Age42 MO
Event Location Other
Date Report to Manufacturer03/20/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale